MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-3PLATES; PLATE, BONE

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-3PLATES; PLATE, BONE
Catalog Number 78-92003
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Itching Sensation (1943)
Date of Event 04/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the patient complained of itchiness in the area of the le fort i osteotomy.X-rays showed 2¿3 loose screws, and the hardware will be removed.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The reported allergic reaction could not be confirmed as allergy test results were not provided for review.Follow up information indicated that the patient experienced itchiness and red gums approximately one year after implantation.Although screw loosening was suspected by the surgeon, this could not be confirmed as postoperative x rays were not available for evaluation.The devices remain implanted, and hardware removal is being considered.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
FACIAL ID-ORTHOG-3PLATES
Common Device Name
PLATE, BONE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key25110952
Report Number0008010177-2026-00064
Device Sequence Number9219176
Product Code JEY
UDI-Device Identifier07613327370775
UDI-Public07613327370775
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number78-92003
Device Lot Number2411101003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2026
Supplement Date Received by Manufacturer04/12/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown